# SDR AALA20110518DFW03

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- Aircraft time: 67,233 hours, 35,304 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ACRID ODOR IN COCKPIT AND CABIN.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT AIR CYCLE MACHINE GRINDING.  REPLACED LEFT ACM.  SYSTEM GROUND CHECK NORMAL OPERATION.
